# SDR TVMA54181207

- Difficulty date: December 20, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N604CR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5418
- Aircraft time: 5,733 hours, 3,241 cycles
- Engine: Ge CF34*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303026
- Part serial: 8046
- Condition: Delaminated
- Location: Cockpit
- Part time: 4,019 hours, 2,050 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

COPILOTS FWD WINDSHIELD DELAMINATED OUTER LAYER APPROXIMATELY 1.5 FT VERTICAL PLANE X 1FT WIDE AND DEPARTED AIRCRAFT.
